Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

See all formats and pricing


Select Volume and Issue


On Gelfand models for finite Coxeter groups

Shripad M. Garge
  • Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai, 400 076, India. E-mail:
/ Joseph Oesterlé
Published Online: 2009-11-20 | DOI: https://doi.org/10.1515/jgt.2009.060


A Gelfand model for a finite group G is a complex linear representation of G that contains each of its irreducible representations with multiplicity one. For a finite group G with a faithful representation V, one constructs a representation which we call the polynomial model for G associated to V. Araujo and others have proved that the polynomial models for certain irreducible Weyl groups associated to their canonical representations are Gelfand models.

In this paper, we give an easier and uniform treatment for the study of the polynomial model for a general finite Coxeter group associated to its canonical representation. Our final result is that such a polynomial model for a finite Coxeter group G is a Gelfand model if and only if G has no direct factor of the type W(D 2n), W(E 7) or W(E 8).

Received: 2008-11-24

Revised: 2009-08-10

Published Online: 2009-11-20

Published in Print: 2010-05-01

Citation Information: Journal of Group Theory. Volume 13, Issue 3, Pages 429–439, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2009.060, November 2009

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

José O. Araujo and Tim Bratten
Journal of Algebra, 2014, Volume 403, Page 154
José O. Araujo, Luis C. Maiarú, and Mauro Natale
ISRN Algebra, 2012, Volume 2012, Page 1

Comments (0)

Please log in or register to comment.